Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4524 Publications


2019 | Journal Article | IST-REx-ID: 6620 | OA
R. De La Bretèche, K. N. Destagnol, J. Liu, J. Wu, and Y. Zhao, “On a certain non-split cubic surface,” Science China Mathematics, vol. 62, no. 12. Springer, pp. 2435–2446, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6621 | OA
A. E. Wright et al., “On the power to detect rare recombination events,” Proceedings of the National Academy of Sciences of the United States of America, vol. 116, no. 26. Proceedings of the National Academy of Sciences of the United States of America, pp. 12607–12608, 2019.
View | DOI | Download Published Version (ext.) | PubMed | Europe PMC
 

2019 | Conference Paper | IST-REx-ID: 6628 | OA
G. Vegter and M. Wintraecken, “The extrinsic nature of the Hausdorff distance of optimal triangulations of manifolds,” in The 31st Canadian Conference in Computational Geometry, Edmonton, Canada, 2019, pp. 275–279.
View | Files available
 

2019 | Journal Article | IST-REx-ID: 6632 | OA
V. Karle, N. Defenu, and T. Enss, “Coupled superfluidity of binary Bose mixtures in two dimensions,” Physical Review A, vol. 99, no. 6. APS, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6634 | OA
A. Akopyan, A. Hubard, and R. Karasev, “Lower and upper bounds for the waists of different spaces,” Topological Methods in Nonlinear Analysis, vol. 53, no. 2. Akademicka Platforma Czasopism, pp. 457–490, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6637 | OA
B. Trubenova, M. Krejca, P. K. Lehre, and T. Kötzing, “Surfing on the seascape: Adaptation in a changing environment,” Evolution, vol. 73, no. 7. Wiley, pp. 1356–1374, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6638 | OA
A. Silva, A. M. Arroyo Guevara, B. Richter, and O. Lee, “Graphs with at most one crossing,” Discrete Mathematics, vol. 342, no. 11. Elsevier, pp. 3201–3207, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Conference Paper | IST-REx-ID: 6642 | OA
M. Dostalík, V. Pruša, and T. Skrivan, “On diffusive variants of some classical viscoelastic rate-type models,” in AIP Conference Proceedings, Zlin, Czech Republic, 2019, vol. 2107.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Conference Paper | IST-REx-ID: 6647 | OA
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, and U. Wagner, “The crossing Tverberg theorem,” in 35th International Symposium on Computational Geometry, Portland, OR, United States, 2019, vol. 129, p. 38:1-38:13.
View | Files available | DOI | arXiv
 

2019 | Conference Paper | IST-REx-ID: 6648 | OA
H. Edelsbrunner, Z. Virk, and H. Wagner, “Topological data analysis in information space,” in 35th International Symposium on Computational Geometry, Portland, OR, United States, 2019, vol. 129, p. 31:1-31:14.
View | Files available | DOI | arXiv
 

Filters and Search Terms

oa=1

Search

Filter Publications